Estimates with minimal absolute moments for the calculation by the Monte Carlo method of the sum of a Neumann series
Doklady Akademii Nauk, Tome 212 (1973) no. 2, pp. 308-311
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1973_212_2_a10,
author = {A. I. Khisamutdinov},
title = {Estimates with minimal absolute moments for the calculation by the {Monte} {Carlo} method of the sum of a {Neumann} series},
journal = {Doklady Akademii Nauk},
pages = {308--311},
year = {1973},
volume = {212},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1973_212_2_a10/}
}
TY - JOUR AU - A. I. Khisamutdinov TI - Estimates with minimal absolute moments for the calculation by the Monte Carlo method of the sum of a Neumann series JO - Doklady Akademii Nauk PY - 1973 SP - 308 EP - 311 VL - 212 IS - 2 UR - http://geodesic.mathdoc.fr/item/DAN_1973_212_2_a10/ LA - ru ID - DAN_1973_212_2_a10 ER -
%0 Journal Article %A A. I. Khisamutdinov %T Estimates with minimal absolute moments for the calculation by the Monte Carlo method of the sum of a Neumann series %J Doklady Akademii Nauk %D 1973 %P 308-311 %V 212 %N 2 %U http://geodesic.mathdoc.fr/item/DAN_1973_212_2_a10/ %G ru %F DAN_1973_212_2_a10
A. I. Khisamutdinov. Estimates with minimal absolute moments for the calculation by the Monte Carlo method of the sum of a Neumann series. Doklady Akademii Nauk, Tome 212 (1973) no. 2, pp. 308-311. http://geodesic.mathdoc.fr/item/DAN_1973_212_2_a10/